MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIMPLEX HV WITH GENTAMICIN US 1 PACK; BONE CEMENT

STRYKER ORTHOPAEDICS-MAHWAH SIMPLEX HV WITH GENTAMICIN US 1 PACK; BONE CEMENT
Model Number 6195-1-001
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 02/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
Patient called and is inquiring about recall for her right knee surgery on (b)(6) 2016.Update 13-apr-2022: patient is experiencing instability.She has seen three different surgeons and has upcoming revision surgery in mid june.Patient would like to know what implants she can use in her revision for a better outcome.
 
Additional Manufacturer Narrative
Corrected d4 lot: additional manufacturer narrative reported event: an event regarding instability involving simplex cement mix was reported.Conclusions: the reported device is an oem product.Oem supplier investigation results ref # (b)(4).Immediate action: check of batch documentation of possible batches, no deviations.Root cause: patient specific cause is possible.Final risk assessment: to exclude a product specific cause, the batch documentation was checked, no deviations.A retain sample could not be done.Since the surgery is 6 years ago.It is not a early loosening, a product specific cause is unlikely.A patient specific cause is possible.Corrective action/preventive action: no action is required by stryker at this time as the investigation for this event is performed by the oem.
 
Event or Problem Description
Patient called and is inquiring about recall for her right knee surgery on (b)(6) 2016.Update 13-apr-2022: patient is experiencing instability.She has seen three different surgeons and has upcoming revision surgery in mid (b)(6) 2022.Patient would like to know what implants she can use in her revision for a better outcome.

Brand Name
SIMPLEX HV WITH GENTAMICIN US 1 PACK
Common Device Name
BONE CEMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
diana rogers
210 centennial avenue
centennial park, elstree
borehamwood WD6 3-SJ
UK   WD6 3SJ
2082386500
MDR Report Key14344862
Report Number0002249697-2022-00674
Device Sequence Number6173260
Product Code LOD
UDI-Device Identifier04260056885761
UDI-Public04260056885761
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6195-1-001
Device Catalogue Number6195-1-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer12/20/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale
Patient Weight58 KG